MLC Dresden Annual Workshop

Europe/Berlin
Festsaal (Festival Room) (Hülße-Bau)

Festsaal (Festival Room)

Hülße-Bau

Helmholtzstraße 10 01069 Dresden Germany
Description

The aim of this workshop is:

  • finding like-minded practitioners and experts
  • discussing challenges and problems
  • exchanging solutions
  • getting inspiration from other ML users

In the tradition of this spirit, you are invited to send abstracts on your recent work involving the application of machine learning on a specific research topic. To group similar topics, the abstracts will be peer-reviewed prior to acceptance or rejection. We encourage submission of work-in-progress subjects that you want feedback on as well as completed projects which have possibly already been published.

Please submit your abstract for a contribution to our call for abstracts by April 10, 2020. The workshop venue is the "Festsaal der Wirtschaftswissenschaften", Hülße-Bau on the TU Dresden main campus.

The event is generously supported by

  • the Data Science competence centers CASUS
  • the Center for Scalable Data Analytics and Artificial Intelligence SCADS
  • Helmholtz AI Local Unit at HZDR
  • Helmholtz Federated IT services HIFIS

Because of this support we are very happy to announce the following highlight talks:

1. Prof. Björn Andres, Professor of Machine Learning for Computer Vision at TU Dresden

2. Prof. Nikos Psarros, Professor of Philosophy at University of Leipzig

In case of any further questions, don’t hesitate to contact our team members!

COVID19 Disclaimer:

We are monitoring the situation with respect to the consequences from the current spread of the corona virus COVID19. We are evaluating the situation and are taking remote contributions and remote participation into account. We will inform all interested parties on this website in due course of our actions.

Social Media Hint: If you'd like to follow our workshop on twitter.com, please use #mlcdd2020

    • 10:00 AM 11:15 AM
      General Introduction
      • 10:00 AM
        Welcome 15m

        Welcome address by the organizers

      • 10:15 AM
        Keynote: Machine Learning at TU Dresden 1h
    • 11:15 AM 11:30 AM
      Break 15m
    • 11:30 AM 12:30 PM
      Contributed Talks
    • 12:30 PM 1:30 PM
      Lunch 1h

      paid for by each individual

    • 1:30 PM 3:00 PM
      Monday Afternoon Talks 1
    • 3:00 PM 4:00 PM
      Coffee Break 1h
    • 4:00 PM 5:30 PM
      Monday Afternoon Talks 2
    • 7:30 PM 9:30 PM
      Workshop Dinner 2h

      self-paid basis

    • 9:30 AM 11:00 AM
      Tuesday Morning Session 1
    • 11:00 AM 11:30 AM
      Coffee Break 30m
    • 11:30 AM 1:00 PM
      Tuesday Morning Session 2
    • 1:00 PM 2:30 PM
      Lunch 1h 30m

      on self-paid basis

    • 2:30 PM 3:30 PM
      Tuesday Afternoon Session 1
    • 3:30 PM 4:00 PM
      Afternoon Break 30m
    • 4:00 PM 6:00 PM
      Tuesday Afternoon Session 2